William McKee, center left, wanted hair not boobs. Bill said the drug made his boobs feel frisky so he became a cross dresser, loaded up on female hygiene products and insisted on being called Mandi.
Bill says 'my rock hard chest...began to soften reaching the point where I had noticeable breasts even under my clothing...the thing is… I didn’t take finasteride to become a woman. I took it to prevent male-pattern hair loss (baldness)...'
Bill lamented the transition from man to woman made him consider suicide. Yet kept swallowing the pills!
'My entire life has fallen apart in a slow and agonizing downward spiral that led me on a roller coaster ride of depression, anxiety, panic attacks, a severe and disabling loss of focus and concentration...,' yet he kept downing those pills!
Bill took the pills for nine months. As his boobs got larger and his hips got wider some might wonder, why keep taking the drug? Oh yea. Mandi is suing to get a sex change and he/she wants the drug company to pay for it.
Merck, the drug’s maker, said, 'No causal relationship has been established between Propecia and persistent sexual side effects.'
Hint to the goofballs out there taking this drug to grow hair...if your nipples start to get erect watching Olympic wrestling STOP TAKING THE PILLS! And learn to live with your bald head idiot!